# SDR SWAA2024103154727

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8836Q
- Make and model: Boeing 737-8
- Aircraft serial: 67483
- Aircraft time: 6,108 hours, 3,332 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zn 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROWS LOOSE IN TRACKS AT ROWS 14ABC AND 27DEF<[01] RESECURED SEAT ROWS AT 14ABC AND 27DEF PER AMM 25-22-00
